Spectra of integration operators on weighted Bergman spaces

Aleman, Alexandru and Constantin, Olivia (2010) Spectra of integration operators on weighted Bergman spaces. Journal d'Analyse Mathématique, 109 (1). pp. 199-231. ISSN 0021-7670. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s11854-009-0031-2
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 05 Oct 2012 11:00
Last Modified: 25 Jan 2013 15:21
Resource URI: http://kar.kent.ac.uk/id/eprint/31288 (The current URI for this page, for reference purposes)
  • Depositors only (login required):